# SDR DALA2023121410270

- Difficulty date: December 13, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N339DN
- Make and model: Airbus A321-211
- Aircraft serial: 8128
- Aircraft time: 18,134 hours, 7,930 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3039 EXCESSIVE PLAY ON RH MLG DOOR ACTUATOR UPPER AND LOWER SPHERICAL BEARINGS (2 EA). CORRECTIVE ACTION: REPLACED BEARINGS (1 EA) ON END FITTING AND (1 EA) ON EYE END OF MAIN DOOR ACTUATOR. OK FOR SERVICE. (0108554)
